# SDR ASOA201810295299

- Difficulty date: October 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA HAS CORROSION BELOW FLOOR, FS 605.00, LBL 6.0 LOWER FRAME FLANGE. REMOVED AND REPLACED FRAME IAW SRM 51-40-11, 51-42-06, CC 601R36026 S01 AND EC/TC CC 601R36026 S01.
